p-adic periodic points and Sen's theorem

Hua Chieh Li*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


To count the number of periodic points of u(x) brings in very delicate questions about automorphisms of local fields. Using the ideas developed here, we shall give another short proof of Sen's Theorem. We also give an upper bound for the number of periodic points in any p-adic number field.

Original languageEnglish
Pages (from-to)309-318
Number of pages10
JournalJournal of Number Theory
Issue number2
Publication statusPublished - 1996 Feb
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'p-adic periodic points and Sen's theorem'. Together they form a unique fingerprint.

Cite this